# SDR HALA20241009284

- Difficulty date: September 24, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 50,371 hours, 7,918 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,884 hours, 6,187 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

POW CHG - *INFO TO MTX* DURING MODERATE TURB MOMENTARY ENG 1 STALL DURING CUISE POWER ROLLED BACK AND THEN RECOVERED. AND ECAM CLEARED. FA'S REPORTED LOUD NOISE AND MOMENTARY ELECTRICAL SMELL POSSIBLE LIGHTNING STRIKE. PERFORMED TSM 71-00-00-810-919-A UP TO STEPS (4). C(2) NO SIGN OF BRID STIKE, FOD, METAL PARTICLES. FOUND NO SIGN OF LIGHTNING STRIKE PER TSM 71-00-00-810-A16-A. COMPLETED AMM 71-00-00-200-808-A UP TO STEPS (4)5.3.C. 17598. ACCOMPLISHED 4.B.(5)(B)1 15202.  ACCOMPLISHED 4.B.(5)(B)(2) TO 4.B(6)(A). NO DEFECTS FOUND.
